On possible modifications of Mott law for the mobility of polarons
Doklady Akademii Nauk, Tome 226 (1976) no. 4, pp. 799-802
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_226_4_a16,
author = {M. I. Klinger},
title = {On possible modifications of {Mott} law for the mobility of polarons},
journal = {Doklady Akademii Nauk},
pages = {799--802},
year = {1976},
volume = {226},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_226_4_a16/}
}
M. I. Klinger. On possible modifications of Mott law for the mobility of polarons. Doklady Akademii Nauk, Tome 226 (1976) no. 4, pp. 799-802. http://geodesic.mathdoc.fr/item/DAN_1976_226_4_a16/